# SDR CALA2014062300793

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STATION 129.5 CRACK INDICATION 26 INCHES FROM FRONT SPAR VERIFIED WITH HFEC.  TRIMMED OUT CRACK & INSTALLED REPAIR DOUBLER & FILLER IAW SRM.  CORRECTED DMG TO DIP & CORRECTED DIP NR TO 27751.  TRIMMED OUT C SEE WIPS FOR WORK ACCOMPLISHED.  TRIMMED OUT CRACKED AREA INSTALLED 55-10-01 REPAIR 11.
